Document Type : Original Paper


‎Department of Mathematics‎, ‎Higher Education center of Eghlid‎, ‎Eghlid‎, ‎Islamic Republic of Iran


A ring R is said to be right McCoy, if for every f(x),g(x) in the polynomial ring R[x], with f(x)g(x)=0 there exists a nonzero element cϵR with f(x)c=0. In this note, we show that von Neumann regular McCoy rings are abelian. This gives a positive answer to the question rised in Comm. Algebra  42 (2014) 1565- 1570.”


  1. McCoy NH. ‎Remarks on divisors of zero. Amer. ‎Math‎. ‎Mon. 1942; 49: ‎286-295‎.
  2. ‎Nielsen PP‎. ‎Semi-commutativity and the McCoy condition. ‎J‎. ‎Algebra. 2006; 298: 134–141‎.
  3. Nasr-Isfahani AR‎. ‎On semiprime right Goldie McCoy rings. Comm. ‎Algebra. 2014; 42: ‎1565-1570.
  4. Lambek J. On the representation of modules by sheaves of factor modules. Canad. Math. Bull. 1971; 14(3): 359-368.
  5. Mohammadi R, Moussavi A, Zahiri M. On nil-semicommutative rings. Int. Electron. J. Algebra. 2012; 11: 20-37.
  6. Camillo V, Nielsen PP. ‎McCoy rings and zero-divisors‎. J. ‎Pure. Appl. Algebra. 2008; 212: 599-615.
  7. Azimi M, Moussavi A. Nilpotent elements in skew polynomial rings. J. Sci. Islam. Repub. Iran. 2017; 28(1): 59-74.
  8. Hong CY, ‎Kwak TK‎. ‎The McCoy condition on skew polynomialrings‎. ‎Comm. ‎Algebra. 2009; 37 (11): ‎4026-403.
  9. Mohammadi R‎, ‎‎Zahiri M, ‎Moussavi A‎. ‎On annihilations of ideals in skew monoid rings‎. ‎J. ‎Korean. Math. ‎Soc. 2016;53 (2): ‎381-401.